# SDR HEEA0011129

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206031124113S
- Condition: Malformed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT MALFORMED IN MANUFACTURING PROCESS.  TWISTED AND INCONSISTENT PARALLELS.  UPPER RADIAL LEG BENT TOO MUCH AT CENTER SECTION.
